# SDR IPXA2017071819471

- Difficulty date: June 22, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7037501
- Condition: Corroded
- Location: Bs 1953-1964
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 43R CORRODED BETWEEN BS 1953 - 1964.  REPAIRED THE LONGERON IAW EA 011-5310-01-A6877, REV IR, AND EO MD11-5310-64925-A.  MAJOR.
